Mathematical Research Letters
Volume 30 (2023)
Derived categories of Quot schemes of locally free quotients via categorified Hall products
Pages: 239 – 265
We prove Qingyuan Jiang’s conjecture on semiorthogonal decompositions of derived categories of Quot schemes of locally free quotients. The author’s result on categorified Hall products for Grassmannian flips is applied to prove the conjecture.
The author is supported by World Premier International Research Center Initiative (WPI initiative), MEXT, Japan, and Grant-in Aid for Scientific Research grant (No. 19H01779) from MEXT, Japan.
Received 25 January 2022
Received revised 25 September 2022
Accepted 9 November 2022
Published 21 June 2023